# SDR AALA201908209023

- Difficulty date: July 27, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N9008U
- Make and model: Airbus A319-115
- Aircraft serial: 5786
- Aircraft time: 16,703 hours, 7,910 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: FE240600
- Part serial: 05
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: L2 DOOR DAMPER / EMER CYLINDER LOW PRESSURE. SERVICED L2 DOOR OPERATING CYLINDER IAW AMM 52-10-00-614-001-A.
